# SDR YENA2021090800560

- Difficulty date: September 1, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 73,807 hours, 27,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2893, JFK-MIA. DIRTY SOCKS SMELL ON DECENT THROUGH 5000 FT. DISIPATED WITH PACK 1 OFF. PACK 1 ODOR ( PACKS ); ACCOMPLISHED WO 1132627 SVC CK AND CABIN ODOR TSM PER INFO NOTICE 2017 - T015 H SECT B2 AND AMM TASK 21-00-00 LEVEL A DECONTAMINATION.  AC RESTORED TO ORIGINAL CONFIG. MX 4 UPDATED MCC NOTIFIED PLACARD REMOVED.
